Alert archive / Colorado / Flash Flood Warnings in 2017
Flash Flood Warning 12, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jun 7, 2017, 2:18 PM MDT for Fremont County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2017, 2:18 PM MDT (20:18 UTC)
- Expired
- Jun 7, 2017, 5:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Fremont County, CO
The radar
The Pueblo radar (KPUX), 137 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.3 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2863 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
404 WGUS55 KPUB 072018 FFWPUB COC043-072315- /O.NEW.KPUB.FF.W.0012.170607T2018Z-170607T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Pueblo CO 218 PM MDT WED JUN 7 2017 The National Weather Service in Pueblo has issued a * Flash Flood Warning for... Southwestern Fremont County in central Colorado... * Until 515 PM MDT * At 216 PM MDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Hayden Pass burn scar...Coaldale. Excessive rainfall over the burn scar will result in debris flow moving through the Hayden Pass burn scar. The debris flow can consist of rock, mud, vegetation and other loose materials. This includes the following streams and drainages...Little Cottonwood Creek...Arkansas River...Middle Prong Hayden Creek...Big Cottonwood Creek...Short Creek...Hamilton Creek and Oak Creek. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move away from recently burned areas. Life-threatening flooding of creeks, roads and normally dry arroyos is likely. The heavy rains will likely trigger rockslides, mudslides and debris flows in steep terrain, especially in and around these areas. Please report flooding to your local law enforcement agency when you can do so safely. A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. && LAT...LON 3837 10571 3830 10571 3832 10584 3840 10578 $$ MOORE
4 follow-up statements
826 WGUS75 KPUB 072035 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 235 PM MDT WED JUN 7 2017 COC043-072315- /O.CON.KPUB.FF.W.0012.000000T0000Z-170607T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fremont CO- 235 PM MDT WED JUN 7 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR SOUTHWESTERN FREMONT COUNTY... At 232 PM MDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Approximately one half inch of rain has fallen. Flash flooding is expected to begin shortly. Excessive rainfall over the burn scar will result in debris flow moving through the Hayden Pass burn scar. The debris flow can consist of rock, mud, vegetation and other loose materials. Some locations that will experience flooding include... Hayden Pass burn scar...Coaldale. This includes the following streams and drainages...Little Cottonwood Creek...Arkansas River...Middle Prong Hayden Creek...Big Cottonwood Creek...Short Creek...Hamilton Creek and Oak Creek. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay away or be swept away. River banks and culverts can become unstable and unsafe. Remain alert for flooding even in locations not receiving rain. Arroyos, streams, and rivers can become raging killer currents in a matter of minutes, even from distant rainfall. Move away from recently burned areas. Life-threatening flooding of creeks, roads and normally dry arroyos is likely. The heavy rains will likely trigger rockslides, mudslides and debris flows in steep terrain, especially in and around these areas. Please report flooding to your local law enforcement agency when you can do so safely. A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. && LAT...LON 3837 10571 3830 10571 3832 10584 3840 10578 $$ MOORE
821 WGUS75 KPUB 072109 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 309 PM MDT WED JUN 7 2017 COC043-072315- /O.CON.KPUB.FF.W.0012.000000T0000Z-170607T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fremont CO- 309 PM MDT WED JUN 7 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR SOUTHWESTERN FREMONT COUNTY... At 303 PM MDT, Doppler radar indicated thunderstorms have ended across the warned area. Doppler radar estimated up to three tenths of an inch of rain has already fallen on the northern fringes of the Hayden Burn scar with up to a half of an inch falling on the Hayden Creek downstream of the burn scar. Flash flooding of Hayden Creek and Fox Canyon Creek downstream of the burn scar is expected to continue until the water has a chance to recede. Excessive rainfall over the burn scar will result in debris flow moving through the Hayden Creek drainage. The debris flow can consist of rock, mud, vegetation and other loose materials. Some locations that will experience flooding include... Coaldale. This includes the following streams and drainages...Hayden Creek...Pole Gulch...and Fox Canyon Creek. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay away or be swept away. River banks and culverts can become unstable and unsafe. Move away from recently burned areas. Life-threatening flooding of creeks, roads and normally dry arroyos is likely. The heavy rains will likely trigger rockslides, mudslides and debris flows in steep terrain, especially in and around these areas. Please report flooding to your local law enforcement agency when you can do so safely. A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. && LAT...LON 3837 10571 3830 10571 3832 10584 3840 10578 $$ KT
998 WGUS75 KPUB 072228 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 428 PM MDT WED JUN 7 2017 COC043-072315- /O.CON.KPUB.FF.W.0012.000000T0000Z-170607T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fremont CO- 428 PM MDT WED JUN 7 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR SOUTHWESTERN FREMONT COUNTY... At 421 PM MDT, Doppler radar indicated thunderstorms producing heavy rain has ended across the Hayden Pass Burn scar. Up to .20 of rain has fallen across northern sections of the Hayden Pass burn scar with up to .50 of rain falling on the Hayden Creek drainage downstream of the burn scar. Flash flooding will continue until the water has a chance to recede. Excessive rainfall over the burn scar will result in debris flow moving through the Hayden Creek and possibly Pole Gulch. Any debris flows can consist of rock, mud, vegetation and other loose materials. Some locations that will experience flooding include... Coaldale. This includes the following streams and drainages.... Hayden Creek...Pole Gulch and Fox Canyon Creek. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay away or be swept away. River banks and culverts can become unstable and unsafe. Move away from recently burned areas. Life-threatening flooding of creeks, roads and normally dry arroyos is likely. The heavy rains will likely trigger rockslides, mudslides and debris flows in steep terrain, especially in and around these areas. Please report flooding to your local law enforcement agency when you can do so safely. A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. && LAT...LON 3837 10571 3830 10571 3832 10584 3840 10578 $$ KT
972 WGUS75 KPUB 072239 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 439 PM MDT WED JUN 7 2017 COC043-072249- /O.CAN.KPUB.FF.W.0012.000000T0000Z-170607T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fremont CO- 439 PM MDT WED JUN 7 2017 ...THE FLASH FLOOD WARNING FOR SOUTHWESTERN FREMONT COUNTY IS CANCELLED... The heavy rain has ended. Flood waters have receded. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3837 10571 3830 10571 3832 10584 3840 10578 $$ KT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 11:27 AM MDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jun 7, 11:27 AM MDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1127 AM MDT Wed Jun 7 2017 .SHORT TERM...(Today and tonight) Issued at 543 AM MDT Wed Jun 7 2017 ...Line of Storms Expected to Roll off the Mountains onto the I-25 Corridor this Afternoon... Setup today is pretty similar to yesterday although not so favorable for convection as you move east of the I-25 corridor. Multiple high res model runs, both operational and experimental, have convection developing over the mountains after 11 am and then growing/expanding eastward to the I-25 corridor by 2-3 pm and then crossing the corridor as a line 3-5 pm. Models then split the line into two main areas of convection that continue eastward along the Palmer and Raton Ridges, while weakening eastward propagating convection over the lower lower Arkansas River Valley. This means the eastern mountains and I-25 corridor should see another good shot at showers and storms today as well as the Palmer and Raton Ridge areas. However, the plains of the lower Arkansas River valley that did well yesterday will probably see less activity. A check of soundings out that way suggests a persistent capping inversion may be the culprit, remaining just a bit too warm at the top of the mixed layer. CAPES today are similar to yesterday, generally 1,000-1,500 j/kg across the plains and 500-1,000 j/kg over the mountains. Surface dewpoints will remain favorable for convection, generally in the 50s across the plains and 40s in the mountains. Shear again looks marginal, with 0-6 km bulk values only about 25-30 knots. So, storm risks today will be similar to yesterday including the potential for some hail up to about 1 inch in diameter, wind gusts to 60 mph, locally heavy rain and lightning. Burn scars will once again need to be monitored for flash flood potential. The Fremont County Emergency Manage noted minor flooding on the Hayden Pass scar yesterday impacting one outbuilding and a foot bridge. This can also result in dark, murky runoff and debris flowing into the Arkansas River, posing a safety hazard for recreational interests. On an additional note, peak snowmelt flows for the Arkansas and Rio Grande will likely occur this weekend or next. River flows will be fast and cold for the next few weeks. The hazard level is considerably higher now than it will be later in the season when the snowmelt has ended and warmer, base flows have returned. Every year in Colorado, the high flows this time of year result in tragedy, including some fatalities. Already, there have been at least 2 deaths reported on Colorado waterways this runoff season. It is important to remind everyone how dangerous the high flows can be this time of year. .LONG TERM...(Thursday through Tuesday) Issued at 543 AM MDT Wed Jun 7 2017 Not many adjustments required from previous reasoning with primary meteorological concerns over the forecast district being temperatures, gusty winds and pops at times. Decreasing precipitation trends in combination with above seasonal early to mid June temperatures are anticipated during the balance of the longer term as varying degrees of upper ridging/southwesterly upper flow interacts with varying degrees of eastern Colorado lee-side surface troughing. Initially, one more day of isolated to scattered showers and thunderstorms(although not as widespread as previous couple of days) are anticipated over the forecast district from Thursday into Thursday night with some of the stronger storms capable of producing locally heavy rainfall including the potential of strong to marginally severe storms at times. By Friday, isolated showers and thunderstorms are expected to be focused over eastern portions of the forecast district with basically dry conditions then anticipated over southern Colorado from Friday night into possibly Tuesday as primary precipitation focus at this time remains north to east of the CWFA during this time-frame. Above seasonal maximum and minimum temperatures are anticipated over the forecast district from Thursday into Monday night with near to slightly below seasonal temperatures expected Tuesday. At this time, it appears that Friday into the weekend will experience the warmest temperatures of the longer term with maximum temperatures challenging the century mark over selected eastern locations Friday, Saturday and Sunday afternoon. Finally, the highest potential for gusty gradient winds at times should be noted from Friday night into Tuesday. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1110 AM MDT Wed Jun 7 2017 A ridge of high pressure is located to the west of the region bringing NW upper level flow. The surface flow will be from the SE bringing forcing low level moisture up the terrain. An embedded shortwave trough will result in thunderstorm initiation over the mountains, which will propagate over the plains in the later afternoon hours. Thunderstorms are included in the TAFs for COS and PUB during the early afternoon, and VCTS for ALS. If the thunderstorms develop, highly variable winds will be observed, gusting 35 kts, potentially higher. The flow will switch to a diurnal flow for ALS, COS, and PUB overnight. Currently, VFR conditions are expected, but if a particularly strong thunderstorm develops over COS or PUB, flight conditions will be lower. Skelly && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...SKELLY
Hazardous weather outlook, Jun 7, 11:15 AM MDT, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1115 AM MDT Wed Jun 7 2017 COZ058>089-093>099-081715- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1115 AM MDT Wed Jun 7 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered thunderstorms will develop over the mountains after 11 am, then spread eastward into the I-25 corridor around 2 pm. Thunderstorms will form a broken line as they continue to move eastward into the southeast plains through the evening then gradually dissipate as they reach the Kansas border by midnight. Primary storm risks today will include hail up to the size of quarters, isolated wind gusts up to 60 mph, locally heavy rainfall and lightning. Flash flooding will be possible on burn scars, and over areas which have saturated soil conditions should strong thunderstorms impact these regions. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered thunderstorms, some strong to marginally severe, will again be possible Thursday. The primary meteorological threats will once again be hail around the size of quarters, wind gusts around 60 mph, lightning and locally heavy rainfall capable of producing localized flash flooding, especially over recent burn scars and over locations that have had recent heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across most of southern Colorado. 31/31
In the hours before
Special weather statement, Jun 7, 1:29 PM MDT, 49 minutes before
Special Weather Statement National Weather Service Pueblo CO 129 PM MDT WED JUN 7 2017 COZ074-075-088-072015- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 129 PM MDT WED JUN 7 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COSTILLA AND SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 215 PM MDT... At 128 PM MDT, Doppler radar was tracking a strong thunderstorm over Stonewall, or 25 miles west of Trinidad, moving southwest at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Stonewall and Weston. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3700 10525 3723 10502 3712 10478 3699 10488 TIME...MOT...LOC 1928Z 031DEG 11KT 3714 10497 kam
Special weather statement, Jun 7, 1:37 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
137 PM MDT WED JUN 7 2017
COZ081-082-084-085-072015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
137 PM MDT WED JUN 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR TELLER AND WEST CENTRAL EL PASO
COUNTIES UNTIL 215 PM MDT...
At 135 PM MDT, Doppler radar was tracking a strong thunderstorm near
Westcreek, or 26 miles northwest of Colorado Springs, moving
southeast at 25 mph. At this time, the main core of the storm will
pass south of the Waldo Canyon Burn Scar, but further development in
the area could allow for heavier rainfall in and around the burn
scar. This will need to be monitored.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Woodland Park, Air Force Academy, Cripple Creek, Green Mountain
Falls, Divide, Pikes Peak, Crystola, Chipita Park, Florissant and
Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3897 10484 3873 10521 3891 10533 3906 10533
3913 10524 3913 10510
TIME...MOT...LOC 1935Z 325DEG 21KT 3907 10522
kamLocal storm report, Jun 7, 2:14 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
214 PM MDT WED JUN 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HAIL 3 WNW DIVIDE 38.96N 105.22W
06/07/2017 M0.88 INCH TELLER CO TRAINED SPOTTER
ENDED 211 PM.
&&Special weather statement, Jun 7, 2:14 PM MDT, 4 minutes before
Special Weather Statement National Weather Service Pueblo CO 214 PM MDT WED JUN 7 2017 COZ081-082-084-085-072100- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO-Pikes Peak above 11000 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 214 PM MDT WED JUN 7 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 300 PM MDT... At 213 PM MDT, Doppler radar was tracking a strong thunderstorm over Green Mountain Falls, or 12 miles northwest of Colorado Springs, moving southeast at 20 mph. The main core of the storm looks to pass south of Waldo Canyon Burn Scar, but areas along the far southwest portion may see brief heavy rain. This will continue to be monitored. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Colorado Springs, Fountain, Woodland Park, Manitou Springs, Green Mountain Falls, Pikes Peak, Crystola, Security, Security-Widefield, Stratmoor, Chipita Park, Fort Carson, Peterson AFB, Cimarron Hills and Cascade. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3892 10515 3904 10501 3882 10459 3863 10485 TIME...MOT...LOC 2013Z 306DEG 16KT 3893 10501 kam
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:00 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Jun 6, 6:28 PM MDT | Areal Flood Advisory | PUB | Baca, Bent, Las Animas, Prowers | 3 hr |
| Jun 6, 6:30 PM MDT | Areal Flood Advisory | PUB | Kiowa | 3 hr |
| Jun 6, 6:42 PM MDT | Areal Flood Advisory | PUB | Bent, Crowley, Kiowa, Otero | 3 hr |
| Jun 6, 6:46 PM MDT | Special Weather Statement | PUB | Bent | 44 min |
| Jun 7, 1:29 PM MDT | Special Weather Statement | PUB | Costilla | 46 min |
| Jun 7, 1:37 PM MDT | Special Weather Statement | PUB | Teller | 38 min |
| Jun 7, 2:14 PM MDT | Special Weather Statement | PUB | Teller | 46 min |
| Jun 7, 3:18 PM MDT | Special Weather Statement | PUB | Custer | 42 min |
| Jun 7, 3:38 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Pueblo | 37 min |
| Jun 7, 3:42 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| Jun 7, 3:59 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano, Pueblo | 31 min |
| Jun 7, 4:08 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 37 min |
| Jun 7, 4:25 PM MDT | Areal Flood Advisory | PUB | Fremont, Pueblo | 3 hr |
| Jun 7, 4:37 PM MDT | Special Weather Statement | PUB | Huerfano | 38 min |
| Jun 7, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 46 min |
| Jun 7, 5:02 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 28 min |
| Jun 7, 5:25 PM MDT | Special Weather Statement | PUB | Pueblo | 50 min |
| Jun 7, 5:27 PM MDT | Special Weather Statement | PUB | Huerfano | 48 min |
| Jun 7, 5:32 PM MDT | Areal Flood Advisory | PUB | Huerfano | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.